# SDR A6WA2019072246708

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6001R1430351S
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND I/B FLAP VANE CENTER LEADING EDGE CHAFED.  REPLACED CENTER LEADING EDGE IAW SRM 51-42-13.
